# SDR AALA20160119002

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 77,920 hours, 41,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010049
- Part serial: 21763
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EGRESS POWER SUPPLY AB5-3 FAILS TO TEST.  R & R POWER SUPPLY IAW AMM 33-60-98.  TESTED NORMAL.
